# SDR SCNA20201026177

- Difficulty date: October 15, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Eroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP FWD FAIRING 643AB HAS WIND EROSION ON FWD HOLES.  REPAIRED WIND EROSION DAMAGE TO FWD HOLES ON NR 7 FLAP FWD FAIRING 643AB, IAW SRM 51-70-05-2R-10 AND SRM 51-70-05-2R-10 AND SRM 57-53-70-2R-3 PARA 4E TABLE 203.  59049U
